# SDR SWAA2019010928261

- Difficulty date: December 31, 2018
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 40,202 hours, 23,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A8310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED ANGLE BETWEEN BS 291 TO BS 294, RBL 55.  R&R ANGLE IAW SRM ND DWG.
